MathSciNet Relay Station
MathSciNet bibliographic data
MR2418920 60H10
Fan, Sheng-Jun; Hu, Jian-Hua A limit theorem for solutions to BSDEs in the space of processes. Statist. Probab. Lett. 78 (2008), no. 8, 1024–1033.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement